# SDR AUS20030134

- Difficulty date: February 9, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Fod
- Location: Fuel  System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL SYSTEM EJECTOR PUMP FOD.
